MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209031A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site name: (b)(6).Event site postal code: (b)(6).Event site telephone: (b)(6).Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated and confirmed by photographic evidence that the ring of celling cover has been damaged.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if the claimed device was or was not being used for patient treatment or diagnosis when the event took place.According to analysis by subject matter expert at manufacturer¿s, on the photo provided it can be noticed that the metal insert came out with the screw from the plastic part.According to the specification these inserts are able to withstand 30 kgs.So we are facing here to an over-tightening at the mounting of these parts.This case remains isolated and this is an installation issue.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated and confirmed by photographic evidence that the ring of celling cover has been damaged.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or injury.

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23664292
Report Number9710055-2025-0000301
Device Sequence Number21060427
Product Code FSY
UDI-Device Identifier03700712420642
UDI-Public(01)03700712420642
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209031A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown